# SDR PAI52006S4330

- Difficulty date: October 25, 2006
- Submitted: October 25, 2006
- Operation: General aviation
- Aircraft: N511KV
- Make and model: Beech C90A
- Aircraft serial: LJ1422
- Aircraft time: 3,500 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300257
- Part serial: A3765
- Condition: Cracked
- Location: Mlg
- Part time: 3,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED RT MAIN TIRE LOW PRESSURE ON PREFLIGHT.  MAINTENANCE FOUND, UPON DISASSEMBLY OF WHEEL, THAT THE INNER WHEEL HALF WAS CRACKED IN THE O-RING GROOVE ADJACENT TO THE WHEEL TIE BOLT HOLES.
